RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 4, Page 94 (Mi faa1418)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On the system $\{\exp(-\alpha\lambda_nt)\sin\lambda_nt\}_{n=1}^\infty$

Yu. I. Lyubarskii


Full text: PDF file (152 kB)

English version:
Functional Analysis and Its Applications, 1985, 19:4, 331–332

Bibliographic databases:

UDC: 517.9
Received: 14.05.1984

Citation: Yu. I. Lyubarskii, “On the system $\{\exp(-\alpha\lambda_nt)\sin\lambda_nt\}_{n=1}^\infty$”, Funktsional. Anal. i Prilozhen., 19:4 (1985), 94; Funct. Anal. Appl., 19:4 (1985), 331–332

Citation in format AMSBIB
\Bibitem{Lyu85}
\by Yu.~I.~Lyubarskii
\paper On the system $\{\exp(-\alpha\lambda_nt)\sin\lambda_nt\}_{n=1}^\infty$
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 4
\pages 94
\mathnet{http://mi.mathnet.ru/faa1418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=820097}
\zmath{https://zbmath.org/?q=an:0624.42010}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 4
\pages 331--332
\crossref{https://doi.org/10.1007/BF01077307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D275100019}


Linking options:
  • http://mi.mathnet.ru/eng/faa1418
  • http://mi.mathnet.ru/eng/faa/v19/i4/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. T. Bilalov, “On solution of the Kostyuchenko problem”, Siberian Math. J., 53:3 (2012), 404–418  mathnet  crossref  mathscinet  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:210
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020